# SDR AWXA0001024

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112495200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 DENTED AND DEFORMED AT STR 22L. REWORKED FRAME AND NDT IAW SRM 51-73-00
